OMG UPDATE: Question? Answer.

Updated on Saturday, January 4

#5664

QUESTION: Question for the girls out there:
I have very irregular periods that come every 3-9 months. 2 years ago I tried the no name version of Diane-35 birth control for 5 months for at the time only to control acne, but it made me really sick because my body wasn't used to having regular periods. I stopped taking the birth control since I wasn't sexually active and started using tetracycline which has cleared up my acne tremendously. But I now have a boyfriend and will probably be sexually active shortly and curious from anyone else who has the same irregularities as me, if it helped to take a birth control that only allows for you to get your period every 3 months?

9 comments

  1. Fucking liberal. "Sexually active shortly". Have a nice abortion cunt. Diane-35 is bad. Google it.

    ReplyDelete
    Replies
    1. You need to leave this earth immediately.

      Delete
    2. such conservative
      much religious
      very asshole
      much entitled
      so presumption
      very soapbox
      such middle age
      many crisis
      so bitter

      Delete
    3. such jealous
      very alone
      much sexual tension
      wow

      Delete
    4. You know what else is bad? Being an asshole.

      Delete
  2. I have a similar issue. Talk it out with a doctor. I stuck to pill that would give me a monthly period even though my periods would occur highly irregularly otherwise.

    ReplyDelete
  3. You can take any form of birth control continuously for more than one month. There's no health implications. I usually take mine for 3 months then stop to have my period. The lower the dosage though, the sooner your body will eventually start spotting anyways (although yours may not since you go along time without your period to begin with.) I use marvelon btw.

    ReplyDelete
  4. I had really irregular periods, and started birth control when I was 15. I can't even comprehend the concept of "having regular periods making you sick"... wtf?

    Then again, I also switched to birth control to get *off* the antibiotics, because those were really screwing up my digestive tract. I have a really hard time understanding why dermatologists are allowed to prescribe antibiotics for months upon months at a time for cosmetic reasons in the face of MSRA and the like..

    But anyways, why the fuck are you asking omguw this? You need to talk to your doctor. I'm a little concerned that you've come to randoms on the internet for medical advice... their anecdotes != data or necessarily what's best for you.

    ReplyDelete
  5. I think you need to go to a doctor and talk about this and then come up with something that works best for you.

    I started taking birth control for irregular periods and acne as well because I have mild PCOS (cysts on ovaries). Not saying that you have it, but those symptoms you described (especially not having a period for up to 9 months) could be part of a bigger problem.

    ReplyDelete